# SDR VNAA2014111800011

- Difficulty date: November 16, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N259PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7945
- Aircraft time: 25,218 hours, 25,393 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R536153872
- Condition: Dented
- Location: Bs 605-621
- Part time: 25,218 hours, 25,393 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO SKIN BELOW CARGO DOOR,  BS 603 - 621 BETWEEN STRINGERS 20 - 23L.
